# SDR NSVA2011102

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 41,466 hours, 49,369 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426833
- Part serial: 412
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE AIRCRAFT HAD A COMPLETE LOSS OF BRAKES.  A/C TOWED BACK TO GATE.  REPLACED WHEEL SPEED TRANSDUCERS 2 & 3 AND THE ANTI-SKID CONTROL BOX.
